Forum

IV Steriods

What have been the side effects you’ve experienced after IV steroids? How long did they last?

Thanks in advance for any help.

Difficulty sleeping is the main one, feeling a bit hyper and inclined to babble on without (I am reliably informed) making much sense.

For me, the side effects stop when the course is completed and the steroids actually get to work on the MS instead of just making me a bit loopy. They’re definitely well worth it, in my personal experience.

I hope that they do a good job for you.

Alison

When I’ve had IV steroids, three times, my side effects were…very flushed face, orange pee & being hyper. The side effects soon wore off once the IV was finished but, unusually though, I didn’t have any of the benefits associated with a course of steroids…don’t know why, just the way my body reacted…you will probably be fine, most people have good results.

Good luck

Rosina x

Feeling hyper, unable to sleep and constipated for about a week. I didn’t get any benefit from them either

cant sleep and hungry,have plenty crisps and movies for through the night

Have you felt any effects of the steroids, in that feeling that they are working?

Crumbs, yes. Once they performed an overnight miracle. Other times it has taken a little longer to feel the benefit, but for me it has always been worth it. Particularly as they have twice put the brakes on waves of wall-to-wall relapses that have lasted for months and for which I should have gone for steroids FAR earlier.

Alison

Thanks Alison.

When you say “months”, how long exactly? Around 6?

Good guess! And you’re about right. Closer to 5, maybe.

A

To clarify: the individual relapses would take a couple of months to wax and wane, but, by the time one was easing off, another was ramping up and hte one in the middle was at its height. Not fun.

Alison

Thanks. These pesky relapses are sooooo unpredictable! :slight_smile:

1 Like